MathSciNet Relay Station
MathSciNet bibliographic data
MR2946134 41A36
Mahmudov, Nazim Idrisoglu; Sabancigil, Pembe Voronovskaja type theorem for the Lupaş $q$-analogue of the Bernstein operators. Math. Commun. 17 (2012), no. 1, 83–91.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement